# SDR ASOA2015060413024

- Difficulty date: May 23, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349, FLOORBOARD SUPPORT BRACKET IS CORRODED BEYOND LIMITS.  REMOVED FLOORBOARD BRACKET FROM FS 349 IAW SRM 51-42-06.  LOCATED AND DRILLED HOLES IN NEW SERVICEABLE FLOORBOARD SUPPORT, PN:601R32085-71 IAW SRM 51-42-06.  INSTALLED NEW FLOORBOARD SUPPORT BRACKET IAW SRM 51-42-06.
